Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Linear rank tests for competing risks model
Autore:
Hu, XS; Tsai, WY;
Indirizzi:
Yale Univ, Dept Epidemiol & Publ Hlth, New Haven, CT 06508 USA Yale Univ New Haven CT USA 06508 iol & Publ Hlth, New Haven, CT 06508 USA Columbia Univ, Div Biostat, New York, NY 10032 USA Columbia Univ New YorkNY USA 10032 , Div Biostat, New York, NY 10032 USA
Titolo Testata:
STATISTICA SINICA
fascicolo: 4, volume: 9, anno: 1999,
pagine: 971 - 983
SICI:
1017-0405(199910)9:4<971:LRTFCR>2.0.ZU;2-X
Fonte:
ISI
Lingua:
ENG
Soggetto:
HAZARD RATES;
Keywords:
competing risks model; linear rank tests; optimal tests; survival analysis;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Hu, XS Yale Univ, Dept Epidemiol & Publ Hlth, POB 1842,34 Pk St,3rd Floor 336B, New Haven, CT 06508 USA Yale Univ POB 1842,34 Pk St,3rd Floor 336B New Haven CT USA 06508 A
Citazione:
X.S. Hu e W.Y. Tsai, "Linear rank tests for competing risks model", STAT SINICA, 9(4), 1999, pp. 971-983

Abstract

Linear rank invariant tests are developed for testing the equality of q dependent cause-specific hazard rates in competing risks model. Asymptotic locally optimal tests are provided using counting process techniques. The performance of the proposed tests and other existing tests is assessed in a simulation study. An example is given to illustrate the proposed tests.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 07/07/20 alle ore 12:33:17